Vol. 41, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On multidimensional integral equations of Volterra type

Manda Butchi Suryanarayana

Vol. 41 (1972), No. 3, 809–828
Abstract

It is the purpose of this paper to study multidimensional nonlinear integral equations of Volterra type of a rather general form with unknowns in one of the function spaces C,L1,L or Lp,1 < p < +. In analogy with the theory of differential equations, global existence and uniqueness theorems as well as continuous dependence on initial values, are established for such integral equations. The hypotheses on integrands in this paper are less demanding than normally found in the literature and are motivated by applications, particularly to boundary value problems found in optimal control theory.

Mathematical Subject Classification 2000
Primary: 45D05
Milestones
Received: 7 January 1971
Published: 1 June 1972
Authors
Manda Butchi Suryanarayana